Pareto-optimal coupling conditions for the Aw-Rascle-Zhang traffic flow model at junctions


Kolb, Oliver ; Costeseque, Guillaume ; Goatin, Paola ; Göttlich, Simone



DOI: https://doi.org/10.1137/17M1136900
URL: https://madoc.bib.uni-mannheim.de/45585
Additional URL: https://epubs.siam.org/doi/10.1137/17M1136900
URN: urn:nbn:de:bsz:180-madoc-455850
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: SIAM Journal on Applied Mathematics
Volume: 78
Issue number: 4
Page range: 1981-2002
Place of publication: Philadelphia, PA
Publishing house: Society for Industrial and Applied Mathematics
ISSN: 0036-1399 , 1095-712X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item